# SDR ABXA060074

- Difficulty date: December 1, 2005
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 57,047 hours, 26,363 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 879
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 879.375, LONGERON 24, HAD CRACK AT LOWER AREA.  STOP DRILLED AND INSTALLED ANGLE REPAIR IAW DC8 SRM 53-2-2.
